| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient is experiencing unknown issue post implantation.No revision procedure has been reported to date.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
(b)(4).D10 - medical product: nexgen stemmed nonaugmentable tibial component catalog # 00598603702 lot # 64021330; nexgen articular surface catalog # 00596403210 lot # 63885747; nexgen all poly patella catalog # 00597206532 lot # 64008718.G2: united kingdom.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0002648920-2024-00079; 0001822565-2024-00358; 0002648920-2024-00082.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were.H6: mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Review of the device history record identified deviations or anomalies during manufacturing.However, it is unknown if they are related to the reported event, as the event is unknown.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined that the initial report was submitted in error and should be voided as this was revision due to loosening of the tibia.
Event or Problem Description